Optimal tests and estimators for truncated exponential families Article Received: 20 September 1979 Revised: 07 February 1980 DOI:
Cite this article as: Beg, M.A. Metrika (1982) 29: 103. doi:10.1007/BF01893370 Abstract
Blackwell-Rao-Lehmann-Scheffe' theory is used to derive the minimum variance unbiased estimators for the functions of scale and truncation parameters as well as the reliability function of the truncated exponential family distribution. Uniformly most powerful unbiased tests of hypotheses are formulated. Finally, a particular model of this family, viz., the truncated exponential model is discussed.
Cox, D.R., and D.V. Hinkley: Theoretical Statistics. London 1974.
: On minimum variance in non-regular estimation. Ann. Math. Statist.
, 1951, 43–57.
Deemer, W.L. Jr.
D.F. Votaw Jr.
: Estimation of parameters of truncated or censored exponential distributions. Ann. Math. Statist.
, 1955, 498–504.
Ferguson, T.S.: Mathematical Statistics. A Decision Theoretic Approach. New York 1967.
: Sufficient statistic in elementary distribution theory. Sankhya
, 1956, 209–216.
: Conditional distribution of order statistics and distribution of the reduced ith order statistic of the exponential model. Ann. Math. Statist.
, 1963, 652–657.
Lehmann, E.L.: Testing Statistical Hypotheses. New York 1959.
: Exponential family distribution with a truncation parameter. Biometrika
, 1975, 218–220.
: The Power Series distribution with unknown truncation parameter. Ann. Statist.
, 1973, 395–399.
: Transforming samples from truncation parameter distributions to uniformity. Commun. Statist.
(12), 1975, 1149–1155.
: Minimum variance unbiased estimation of reliability from truncated exponential distribution. Technometrics
, 1969, 609–612.
: On the method of inclusion and exclusion. J. Amer. Statist. Assoc.
, 1967, 102–113.
: Unbiased estimation: functions of location and scale parameters. Ann. Math. Statist.
, 1959, 341–366.
Washio, Y., H. Morimoto
: Unbiased estimation based on sufficient statistics. Bull. Math. Statist.
, 1956, 69–94.
: Invariance of maximum likelihood estimation. Ann. Math. Statist.
, 1966, p. 755.